| Model Number |
8637-20 |
| Medical Device Problem Codes |
Electromagnetic Interference (1194); Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a manufacturer's representative (rep) regarding a patient receiving bupivacaine (15mg/ml at.899mg/day) and morphine (20mg/ml at 1.199mg/day) via an implantable infusion pump for spinal pain indications for use.It was reported on the patient's pump logs/session report that there was a pump motor stall (b)(6) 2026 at 10:11am with a subsequent recovery the same day at 10:43am.There was another pump motor stall noted (b)(6) 2026 at 2:34pm with a subsequent recovery the same day at 2:54pm.